Priapism following olanzapine administration in a patient with multiple sclerosis

Psychosomatics. 1998 May-Jun;39(3):288-90. doi: 10.1016/S0033-3182(98)71347-7.
No abstract available

Publication types

  • Case Reports

MeSH terms

  • Adrenocorticotropic Hormone / adverse effects*
  • Adrenocorticotropic Hormone / therapeutic use
  • Aged
  • Antipsychotic Agents / administration & dosage
  • Antipsychotic Agents / adverse effects*
  • Benzodiazepines
  • Bipolar Disorder / chemically induced
  • Bipolar Disorder / drug therapy*
  • Drug Therapy, Combination
  • Follow-Up Studies
  • Humans
  • Male
  • Multiple Sclerosis / diagnosis
  • Multiple Sclerosis / drug therapy*
  • Olanzapine
  • Penile Erection / drug effects
  • Pirenzepine / administration & dosage
  • Pirenzepine / adverse effects
  • Pirenzepine / analogs & derivatives*
  • Priapism / chemically induced*
  • Priapism / diagnosis

Substances

  • Antipsychotic Agents
  • Benzodiazepines
  • Pirenzepine
  • Adrenocorticotropic Hormone
  • Olanzapine